Alert archive / Wisconsin / Small Craft Advisories in 2011
Small Craft Advisory 59, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Sep 12, 2011, 3:45 AM CDT. It took effect at Sep 12, 2011, 4:00 PM CDT. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Sep 12, 2011, 3:45 AM CDT (08:45 UTC)
- In effect from
- Sep 12, 2011, 4:00 PM CDT
- Expired
- Sep 13, 2011, 1:00 PM CDT
- In force
- 21 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
013 WHUS73 KGRB 120845 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 345 AM CDT MON SEP 12 2011 ...SOUTH TO SOUTHWEST WINDS INCREASING TODAY... .A STRONG LOW PRESSURE SYSTEM TRACKING OVER THE NORTHERN GREAT LAKES REGION LATE THIS AFTERNOON INTO TONIGHT WILL DRAG A COLD FRONT OVER THE STATE. SOUTHWEST TO SOUTH WINDS WILL INCREASE THIS AFTERNOON AHEAD OF THE COLD FRONT...THEN TURN NORTHWEST AFTER THE FRONTAL PASSAGE. LMZ521-522-541>543-121800- /O.NEW.KGRB.SC.Y.0059.110912T2100Z-110913T1200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 345 AM CDT MON SEP 12 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 AM CDT TUESDAY. * WINDS...SOUTHWEST WIND 5 TO 10 KNOTS KTS THIS MORNING WILL INCREASE TO 15 TO 25 KTS MID-DAY AND THEN TURN SOUTH LATE AFTERNOON. WINDS WILL TURN NORTHWEST AFTER MIDNIGHT. * WAVES...WAVES WILL BUILD TO 3 TO 5 FEET THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TH
6 follow-up statements
277 WHUS73 KGRB 121515 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1015 AM CDT MON SEP 12 2011 ...SOUTH TO SOUTHWEST WINDS INCREASING TODAY... .A STRONG LOW PRESSURE SYSTEM TRACKING OVER THE NORTHERN GREAT LAKES REGION LATE THIS AFTERNOON INTO TONIGHT WILL DRAG A COLD FRONT OVER THE STATE. SOUTHWEST TO SOUTH WINDS WILL INCREASE THIS AFTERNOON AHEAD OF THE COLD FRONT...THEN TURN NORTHWEST AFTER THE FRONTAL PASSAGE. LMZ521-522-541>543-122315- /O.CON.KGRB.SC.Y.0059.110912T2100Z-110913T1200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1015 AM CDT MON SEP 12 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 AM CDT TUESDAY... * WINDS...SOUTHWEST WIND 5 TO 10 KNOTS KTS THIS MORNING WILL INCREASE TO 15 TO 25 KTS MID-DAY AND THEN TURN SOUTH LATE AFTERNOON. WINDS WILL TURN NORTHWEST AFTER MIDNIGHT. * WAVES...WAVES WILL BUILD TO 3 TO 5 FEET THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
022 WHUS73 KGRB 122042 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 342 PM CDT MON SEP 12 2011 ...GUSTY WINDS TONIGHT INTO TUESDAY MORNING... .A STRONG LOW PRESSURE SYSTEM TRACKING OVER THE NORTHERN GREAT LAKES REGION TONIGHT WILL DRAG A COLD FRONT OVER THE STATE. SOUTHWEST WINDS WILL CONTINUE TO INCREASE EARLY THIS EVENING AHEAD OF THE COLD FRONT...THEN TURN NORTHWEST AFTER THE FRONTAL PASSAGE. LMZ521-522-541>543-130445- /O.CON.KGRB.SC.Y.0059.110912T2100Z-110913T1200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 342 PM CDT MON SEP 12 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY... * SOUTHWEST WIND 15 TO 25 KTS VEERING NORTHWEST IN THE LATE EVENING AND OVERNIGHT. * WAVES WILL BUILD TO 3 TO 5 FT THIS EVENING AND CONTINUE THROUGH MIDNIGHT...THEN WAVES ARE EXPECTED TO SUBSIDE TO 2 TO 4 FT OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
194 WHUS73 KGRB 130241 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 941 PM CDT MON SEP 12 2011 ...GUSTY WINDS TONIGHT INTO TUESDAY MORNING... .A STRONG LOW PRESSURE SYSTEM TRACKING OVER THE NORTHERN GREAT LAKES REGION TONIGHT WILL DRAG A COLD FRONT ACROSS THE STATE. GUSTY SOUTHWEST WINDS WILL CONTINUE LATE THIS EVENING AHEAD OF THE COLD FRONT...THEN TURN NORTHWEST AFTER THE FRONTAL PASSAGE. LMZ521-522-541>543-131045- /O.CON.KGRB.SC.Y.0059.000000T0000Z-110913T1200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 941 PM CDT MON SEP 12 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY... * SOUTHWEST WIND 15 TO 25 KTS VEERING NORTHWEST AROUND MIDNIGHT. GUSTS TO 30 KTS OVERNIGHT. * WAVES OF 3 TO 5 FT THROUGH MIDNIGHT...THEN SUBSIDING TO 2 TO 4 FT OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
006 WHUS73 KGRB 130933 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 433 AM CDT TUE SEP 13 2011 ...GUSTY NORTHWEST WILL SUBSIDE THIS MORNING... .GUSTY NORTHWEST WINDS IN THE WAKE OF A COLD FRONT WILL GRADUALLY SUBSIDE LATER THIS MORNING. LMZ521-522-541>543-131500- /O.EXT.KGRB.SC.Y.0059.000000T0000Z-110913T1500Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 433 AM CDT TUE SEP 13 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT THIS MORNING... * NORTHWEST WINDS WILL GUST OVER 25 KTS UNTIL LATE MORNING. * WAVES WILL BE 2 TO 4 FEET...LOCALLY HIGHER NEAR DEATHS DOOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TSK
661 WHUS73 KGRB 130951 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 451 AM CDT TUE SEP 13 2011 ...GUSTY NORTHWEST WINDS WILL SUBSIDE THIS MORNING... .GUSTY NORTHWEST WINDS IN THE WAKE OF A COLD FRONT WILL GRADUALLY SUBSIDE LATER THIS MORNING. LMZ521-522-541>543-131500- /O.CON.KGRB.SC.Y.0059.000000T0000Z-110913T1500Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 451 AM CDT TUE SEP 13 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... * NORTHWEST WINDS WILL GUST OVER 25 KTS UNTIL LATE MORNING. * WAVES WILL BE 2 TO 4 FEET...LOCALLY HIGHER NEAR DEATHS DOOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TSK
326 WHUS73 KGRB 131456 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 956 AM CDT TUE SEP 13 2011 ...GUSTY NORTHWEST WINDS WILL PERSIST INTO THE EARLY AFTERNOON... .GUSTY NORTHWEST WINDS IN THE WAKE OF A COLD FRONT WILL GRADUALLY DIMINISH DURING THE EARLY AFTERNOON. LMZ521-522-541>543-131800- /O.EXT.KGRB.SC.Y.0059.000000T0000Z-110913T1800Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 956 AM CDT TUE SEP 13 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * NORTHWEST WINDS WILL GUST TO 25 KTS UNTIL EARLY AFTERNOON. * WAVES WILL BE 2 TO 4 FEET...LOCALLY HIGHER NEAR DEATHS DOOR... SUBSIDING TO 1 TO 3 FT DURING THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Sep 12, 12:30 AM CDT, 3 hours 15 minutes earlier.
Area forecast discussion, Sep 12, 12:30 AM CDT, 3 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 1230 AM CDT MON SEP 12 2011 .UPDATED... UPDATED FOR 06Z TAF ISSUANCE. TE && DISCUSSION ISSUED AT 247 PM CDT SUN SEP 11 2011... SYNOPSIS...A PREDOMINANTLY DRY PERIOD WITH UNSEASONABLY WARM TEMPERATURES EARLY...THEN MUCH COOLER WEATHER DURING THE WEEK. AMPLIFICATION OF THE LARGE SCALE PATTERN NOW UNDERWAY. THAT WL LEAD TO THE FORMATION OF SEASONABLY STG UPR TROF OVER ERN CANADA...THE SRN PORTION OF WHICH WL EXTEND INTO THE ERN CONUS. AS TYPICAL AT THIS TIME OF YR...THE MORE AMPLIFIED PATTERN WON/T LAST LONG AS FLOW EXPECTED TO TREND BACK TOWARD ZONAL...WITH THE MAIN WESTERLIES NR THE U.S./CANADIAN BORDER...DURING THE LATTER HALF OF THE FCST PERIOD. TEMPS WL START OUT WAY ABV NORMAL...DROP TO SIGNIFICANTLY BLO NORMAL BY MID-WK...THEN REBOUND BACK TO NORMAL NEXT WEEKEND. THE POSN OF THE FCST AREA BTWN LGNWV RIDGE POSN TO THE W AND LNGWV TROF POSN TO THE E WL BE UNFAVORABLE FOR WIDESPREAD SIG PCPN. SHORT TERM...TONIGHT AND MONDAY. LATEST RUC ANALYSIS AND SATELLITE/RADAR IMAGERY SHOW A WEAK SURFACE THETAE GRADIENT STRETCHING FROM SOUTH-CENTRAL MINNESOTA TO THE CENTRAL UPPER PENINSULA AND THIS MOISTURE CONVERGENCE IS CONTRIBUTING TO AN AGITATED CU FIELD AND A FEW SHOWERS MAINLY OVER THE UPPER PENINSULA. WILL LEAVE AN ISOLATED SHOWER MENTION OVER THE SOUTHERN 2/3RDS OF THE FORECAST AREA FOR THE REST OF THE AFTERNOON. FARTHER NORTH...A STRONG COLD FRONT IS NOW PROGRESSING SOUTH OVER NORTHERN LAKE SUPERIOR AND THE BOUNDARY WATERS OF MINNESOTA. THE NEXT SHORTWAVE TO MAKE AN IMPACT OUR WEATHER LOOKS PRETTY IMPRESSIVE MOVING OVER ALBERTA. THE MAIN FORECAST CONCERNS INCLUDE ISOLATED SHOWERS THROUGH THIS EVENING...AND THUNDERSTORM CHANCES TOMORROW AFTERNOON AHEAD OF THE SHORTWAVE AND COLD FRONT. TONIGHT...HIGH PRESSURE SLIDES TO THE OHIO VALLEY WHILE A COLD FRONT DROPS SOUTH INTO THE LAKE SUPERIOR REGION. NOT ANTICIPATING THE FRONT MAKING IT TOO MUCH FARTHER SOUTH SINCE THE UPPER LEVEL SUPPORT QUICKLY MOVES TO THE EAST. AREAS OF AGITATED CU WILL DISSIPATE WITH LOSS OF HEATING EARLY THIS EVENING...WHICH WILL LEAVE MOSTLY CLEAR SKIES OVERHEAD TONIGHT. WILL SEE SOME PATCHY FOG TONIGHT IN THE COLD SPOTS OF N-C WISCONSIN. LOWS A FEW DEGREES WARMER THAN LAST NIGHT AND WILL RANGE THROUGH THE 50S. MONDAY...STRONG SHORTWAVE OVER ALBERTA CURRENTLY WILL MOVE OVER SOUTHERN MANITOBA AND SOUTHWEST ONTARIO...DRIVING SURFACE LOW PRESSURE TO NORTHERN LAKE SUPERIOR. TRAILING THE SURFACE LOW WILL BE A STRONG COLD FRONT WHICH WILL SHIFT INTO THE WESTERN UPPER PENINSULA AND FAR NORTH-CENTRAL WISCONSIN BY 00Z TUE. AN AXIS OF INSTABILITY WILL PUSH INTO THE NW FORECAST AREA AHEAD OF THE FRONT...WITH MODELS SHOWING BETWEEN 1500-2000 J/KG OF ML CAPE AND AROUND 30 J/KG OF CIN. BEST FORCING WILL RESIDE NORTH OF THE AREA...AND SOUNDINGS DO NOT LOOK PARTICULARLY MOIST. WOULDNT BE SURPRISED TO SEE A FEW STORMS DEVELOP ALONG THE FRONT...AND GIVEN THAT EFFECTIVE SHEAR IS APPROACHING 40KTS...ANY STORMS THAT DO DEVELOP HAVE A CHANCE TO BECOME SEVERE. BEST CHANCES WILL BE OVER THE NORTHERN FORECAST AREA WHERE UPPER SUPPORT IS BETTER. THIS COINCIDES WITH THE SLIGHT RISK POSTED BY SPC IN THEIR CONVECTIVE DAY 2 OUTLOOK. INCREASED POPS SLIGHTLY AFTER 21Z. OTHERWISE... EXPECTING TEMPS TO BE A COUPLE DEGREES WARMER THAN TODAY WITH GUSTY SOUTHWEST WINDS DEVELOPING. HIGHS MAINLY IN THE MIDDLE 80S. LONG TERM...MON NGT THROUGH NEXT SUN. CONTD CHC OF TSRA INTO THE EVENING. BEST CHC WL BE IN THE FAR NE...THOUGH EVEN THERE EXPECTING JUST SCT COVERAGE. UPR PATTERN WL REMAIN UNFAVORABLE FOR WIDESPREAD SIG PCPN. COULD SEE SOME SCT SHRA ACRS THE N WITH THE PASSAGE OF SECONDARY FRONT. COULD ALSO SEE SOME LAKE-EFFECT ACRS THE N...THOUGH SET-UP FAR FROM IDEAL. OVERALL...CHGS TO THE REMAINDER OF THE FCST WERE RELATIVELY MINOR. TRENDED A LITTLE CLOUDIER AND COOLER MID-WK. CLDS MAY HOLD NIGHTTIME TEMPS UP WED NGT/THU MORNING...SO WENT WITH COLDEST READINGS FRIDAY MORNING. COULD VERY WELL SEE A HARD FREEZE ACRS THE N. AVIATION...W WINDS/10 TO 20 KTS/OFF THE SURFACE EXPECTED TO KEEP THINGS MIXED WHICH WILL LIMIT FOG OVERNIGHT WITH ONLY FEW VISBYS FALLING INTO MVFR CAT LATE. SOME ISSUES ON VISBY OVER FAR NORTH CENTRAL WI DUE TO SMOKE FROM ARROWHEAD FIRE...THOUGH WITH WINDS BECOMING MORE SOUTHWESTERLY SMOKE SHOULD LIFT BACK NORTH BY MORNING. VFR CONDITIONS EXPECTED THROUGH MUCH OF THIS PERIOD...THOUGH RELATIVELY STRONG LOW PRESSURE SYSTEM AND COLD FRONT WILL APPROACH NW WI LATE IN THE DAY. WILL LIMIT THUNDER MENTION TO VICINITY GIVEN LOW CHANCE...THOUGH WINDS WILL BECOME QUITE GUSTY FROM THE SOUTHWEST...WITH GUSTS TO AROUND 30 KTS IN THE LATE AFTERNOON. LLVL WIND SHEAR MON EVE WITH SHIFT OF WINDS TO NORTHWEST. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Sep 11, 2:46 PM CDT, 12 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 246 PM CDT SUN SEP 11 2011 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-122000- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 246 PM CDT SUN SEP 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE MONDAY AFTERNOON AND EVENING NORTH OF A MERRILL TO MARINETTE TO STURGEON BAY LINE. SOME OF THE STRONGER STORMS COULD PRODUCE DAMAGING WINDS AND LARGE HAIL. FROST AND EVEN SOME FREEZING TEMPERATURES WILL BE POSSIBLE DURING THE MIDDLE TO LATTER PART OF THE WORK WEEK...ESPECIALLY IN THE TYPICAL COLD SPOTS IN NORTH-CENTRAL...CENTRAL...AND NORTHEAST WISCONSIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LMZ521-522-541>543-122000- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 246 PM CDT SUN SEP 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY THUNDERSTORMS ARE POSSIBLE MONDAY EVENING. CONDITIONS HAZARDOUS TO SMALL CRAFT AREA POSSIBLE AT TIMES FROM MONDAY EVENING THROUGH WEDNESDAY NIGHT. MPC/JS
Nearby
Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.